# SDR UIEA2016112200867

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: 301000223
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY AUTOMATIC FIRE EXTINGUISHER FOR WASTE CAN HAS CORROSION.  REPLACED THE FIRE EXTINGUISHER IAW AMM 26-24-01-400-801.
